# SDR GTIA201401081104

- Difficulty date: January 8, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N614NK
- Make and model: Airbus A320-232
- Aircraft serial: 5132
- Aircraft time: 6,741 hours, 3,084 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Part number: D5227908020400
- Condition: Dirty
- Location: Rt Ovrwg Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A'S REPORT BAD WHISTLING NOISE FROM RT SIDE OVERWING EMERGENCY EXITS.  RT FWD & AFT EMERGENCY EXIT HATCHES REMOVED IAW AMM.  SEALS AND ADJACENT AREAS CLEANED AND LUBRICATED.  FWD & AFT HATCHES INSTALLED IAW AMM.
